Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 138, NWS Little Rock, AR

May 4, 2021Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 11:43 AM CDT for Desha County, Drew County, Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 11:43 AM CDT (16:43 UTC)
Expired
May 4, 2021, 12:45 PM CDT
In force
62 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 162 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 12:37 PM CDTTSTM WND GST 60Arkansas City, ARWIND GUST WAS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 10:52 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WUUS54 KLZK 041643
SVRLZK
ARC041-043-041745-
/O.NEW.KLZK.SV.W.0138.210504T1643Z-210504T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1143 AM CDT Tue May 4 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southern Desha County in southeastern Arkansas...
  Southeastern Drew County in southeastern Arkansas...

* Until 1245 PM CDT.

* At 1142 AM CDT, a severe thunderstorm was located near Snyder, or 9
  miles northeast of Hamburg, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dermott...                        Rohwer...
  Arkansas City...                  Lucca Landing...
  McGehee...                        Ladelle...
  Prairie Grove...                  Jerome...
  Baxter...                         Halley...
  Masonville...                     Collins...
  McArthur...                       Lacey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
      3367 9104 3371 9116 3369 9122 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9187 3343 9190
      3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1642Z 238DEG 34KT 3334 9172 

HAIL...1.00IN
WIND...60MPH
 
$$

46
3 follow-up statements
923 
WWUS54 KLZK 041658
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1158 AM CDT Tue May 4 2021

ARC041-043-041745-
/O.CON.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1158 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DESHA AND SOUTHEASTERN DREW COUNTIES...

At 1156 AM CDT, strong to severe thunderstorms were located 2 miles 
northwest of Jerome, 8 miles west of Jerome, and 4 miles southwest 
of McGehee. The storms were moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dermott...                        Rohwer...
Arkansas City...                  Lucca Landing...
McGehee...                        Ladelle...
Prairie Grove...                  Jerome...
Baxter...                         Halley...
Masonville...                     Collins...
McArthur...                       Lacey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
      3367 9104 3371 9116 3369 9122 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9187 3343 9190
      3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1656Z 240DEG 37KT 3341 9155 

HAIL...1.00IN
WIND...60MPH
 
$$

46
908 
WWUS54 KLZK 041725
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1225 PM CDT Tue May 4 2021

ARC041-043-041745-
/O.CON.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1225 PM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DESHA AND SOUTHEASTERN DREW COUNTIES...

At 1224 PM CDT, a cluster of thunderstorms were centered near 
McGehee, or 9 miles northeast of Dermott, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dermott...                        Rohwer...
Arkansas City...                  Lucca Landing...
McGehee...                        Ladelle...
Prairie Grove...                  Jerome...
Baxter...                         Halley...
Masonville...                     Collins...
McArthur...                       Lacey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
      3367 9104 3371 9116 3369 9122 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9187 3343 9190
      3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1724Z 245DEG 25KT 3362 9133 

HAIL...1.00IN
WIND...60MPH
 
$$

55
056 
WWUS54 KLZK 041740
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1240 PM CDT Tue May 4 2021

ARC041-043-041750-
/O.EXP.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1240 PM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DESHA AND
SOUTHEASTERN DREW COUNTIES WILL EXPIRE AT 1245 PM CDT...
        
The storms which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.

LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
      3367 9104 3371 9116 3369 9122 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9187 3343 9190
      3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1740Z 238DEG 34KT 3369 9119 

$$

55

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:55 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 4, 6:55 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
655 AM CDT Tue May 4 2021

.AVIATION...04/12Z TAF CYCLE

Wide range of flight conds acrs the FA this mrng aft overnight
convection. Low clouds/patchy fog are producing mainly MVFR/IFR
conds at most sites. Rain chcs wl return later this mrng as the
last upr lvl impulse passes acrs the FA. Majority of the
convectionwl be acrs the SE half of the area later this mrng and
this aftn. Lingering front ovr the AR wl finally shift to the SE
by late today. Drier air wl advect into the region tngt with VFR
conds returning. /44/
&&

.PREV DISCUSSION...(ISSUED 445 AM CDT Tue May 4 2021)
SHORT TERM...Today Through Wednesday Night

Last of this round of strong/svr storms wl cont to shift to the NE
out of our FA before daybreak. Sfc low pressure was noted ovr far SE
OK this mrng, with an assocd sfc bndry extending to the northeast
into SE MO. Temps mainly in the 60s were noted behind the bndry in
the rain-cooler airmass, with 70s still observed ovr SE AR.

Looks like we wl see an lull in overall rain coverage this mrng as
we wl be in between upr lvl impulses. Any residual precip is
expected to be concentrated ovr NW and SE AR this mrng. By this
aftn, the last upr shrtwv wl track acrs the region. This feature wl
interact with sfc bndry to bring another round of convection to
mainly the SE half AR, where the warmer and more unstable conds wl
exist. Cannot rule out some strong/svr storms in that area this
aftn, with the greater threat to the E of our FA.

Other than some lingering small PoPs ovr Ern AR early this evening,
drier and cooler weather wl finally return for the rest of the PD.
Many locations today wl see their highs occur early in the day. Max
temps on Wed wl be a bit below normal, ranging fm the upper 60s to
the mid 70s. Lows wl generally range fm the 40s to the mid 50s.

LONG TERM...Thursday Through Monday

To begin the period, the nations mid-section will lie beneath
northwesterly flow sandwiched between stout ridging over the
Intermountain West and weak troughing over the TN Valley. The ridge
will slowly break down through Friday and the pattern will become
quasi-zonal. Heading into the weekend, long range guidance suggest
slight unsettled pattern setting up across the Southern Plains.

At the surface, high pressure will move towards the Southern MS-
Valley Thursday and Friday. By Saturday, the surface flow will
transition from northerly to southerly and moisture will quickly
rebound locally. Over the weekend, long range guidance indicates a
surface boundary may set up over northern AR/ southern MO and
provide a focus for additional rounds of showers and thunderstorms.
At this point, limited upper level support via quasi-zonal flow will
potentially reduce PoP chances late in the period, thus PoPs are on
the lower side for now until confidence increases in overall
evolution/location of the surface boundaries.

Temperatures during the period will largely be on par for what is
expected this time of year. Initially temperatures will be cool in
the wake of a frontal passage. Lows will begin in the 40s and 50s
with highs in the 70s but will modify through the week becoming 60s
for lows and upper 70s to upper 80s for highs by the weekend into
Monday.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&
Hazardous weather outlook, May 4, 11:30 AM CDT, 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1130 AM CDT Tue May 4 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-051000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1130 AM CDT Tue May 4 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms are to affect mainly southeast sections of the
forecast area through late afternoon.. The main threat with these
thunderstorms will again be damaging winds and large hail.
Isolated tornadoes will be possible.

Cooler and drier conditions will return by tonight as high
pressure settles into the region.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Thunderstorms return to the forecast for the upcoming weekend.
Severe weather chances appear low at this time, but locally heavy
rainfall may develop.

.Spotter Information Statement...

Spotter activation may be needed this afternoon.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

55

In the hours before

Local storm report, May 4, 8:28 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     TSTM WND DMG     1 SW ANTOINE            34.02N  93.43W
05/04/2021                   PIKE               AR   CO-OP OBSERVER

            CO-OP REPORTER CALLED IN THAT THEY HAD MULTIPLE TREES
            BLOWN DOWN FROM STORMS OVERNIGHT.

&&

EVENT NUMBER LZK2100608

JBC
Local storm report, May 4, 9:38 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     1 NE HARRISON           36.25N  93.11W
05/03/2021                   BOONE              AR   COUNTY OFFICIAL

            COUNTY JUDGE REPORTED TREES AND POWER LINES DOWN.

&&

EVENT NUMBER LZK2100609

JBC
Local storm report, May 4, 9:44 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND DMG     PERRYVILLE              35.01N  92.80W
05/04/2021                   PERRY              AR   SOCIAL MEDIA

            SOCIAL MEDIA PICTURE OF LARGE TREE DOWN IN DOWNTOWN
            PERRYVILLE, AR.

&&

EVENT NUMBER LZK2100610

JBC
Local storm report, May 4, 10:04 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1004 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     PERRYVILLE              35.01N  92.80W
05/04/2021                   PERRY              AR   SOCIAL MEDIA

            SOCIAL MEDIA PICTURE OF LARGE TREE DOWN IN DOWNTOWN
            PERRYVILLE, AR.

&&

CORRECTED EVENT TIME

EVENT NUMBER LZK2100610

JBC
Local storm report, May 4, 11:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     TSTM WND DMG     CADDO GAP               34.40N  93.62W
05/04/2021                   MONTGOMERY         AR   CO-OP OBSERVER

            CO-OP OBSERVER SAID A COUNTY JUDGE CALLED THEM AND SAID
            THERE WERE MULTIPLE TREES DOWN AROUND SE MONTGOMERY
            COUNTY, AR.

&&

EVENT NUMBER LZK2100611

JBC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:03 PM CDTRiver Flood AdvisoryLZKPerry48 hr
May 3, 9:30 PM CDTSpecial Weather StatementLZKScott45 min
May 3, 10:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton40 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningLZKPolk46 min
May 3, 10:17 PM CDTSevere Thunderstorm WarningLZKBoone43 min
May 3, 10:28 PM CDTSevere Thunderstorm WarningLZKLogan, Scott47 min
May 3, 10:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
May 3, 10:38 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy52 min
May 3, 10:39 PM CDTSevere Thunderstorm WarningLZKPolk, Scott51 min
May 3, 10:56 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott49 min
May 3, 10:58 PM CDTSevere Thunderstorm WarningLZKBoone, Marion23 min
May 3, 11:00 PM CDTSevere Thunderstorm WarningLZKYell10 min
May 3, 11:03 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy27 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope, Van Buren47 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKLogan, Yell23 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
May 3, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 2 more51 min
May 3, 11:30 PM CDTSpecial Weather StatementLZKPolk45 min
May 3, 11:31 PM CDTSevere Thunderstorm WarningLZKPope, Yell29 min
May 3, 11:34 PM CDTSevere Thunderstorm WarningLZKYell29 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell21 min
May 3, 11:46 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott44 min
May 3, 11:52 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell27 min
May 3, 11:55 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
May 4, 12:05 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell19 min
May 4, 12:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone35 min
May 4, 12:15 AM CDTSevere Thunderstorm WarningLZKPolk45 min
May 4, 12:18 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Yell42 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk26 min
May 4, 12:44 AM CDTSpecial Weather StatementLZKLawrence46 min
May 4, 12:45 AM CDTSpecial Weather StatementLZKCleburne, Fulton, Independence, Izard, Sharp45 min
May 4, 12:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
May 4, 12:59 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph31 min
May 4, 1:06 AM CDTSpecial Weather StatementLZKMontgomery, Yell39 min
May 4, 1:06 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lawrence, Sharp39 min
May 4, 1:08 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike52 min
May 4, 1:21 AM CDTSpecial Weather StatementLZKRandolph39 min
May 4, 1:23 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell52 min
May 4, 1:31 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline44 min
May 4, 1:32 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph, Sharp43 min
May 4, 1:41 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
May 4, 1:43 AM CDTSpecial Weather StatementLZKJackson47 min
May 4, 2:03 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more42 min
May 4, 2:18 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, Saline, White42 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
May 4, 2:58 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff32 min
May 4, 3:07 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie14 min
May 4, 10:05 AM CDTRiver Flood AdvisoryLZKLawrence, Randolph21 hr
May 4, 12:44 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
May 4, 4:15 PM CDTSpecial Weather StatementLZKIndependence30 min
May 4, 4:38 PM CDTSpecial Weather StatementLZKJackson37 min
May 4, 5:04 PM CDTSpecial Weather StatementLZKLawrence41 min
May 4, 5:06 PM CDTSpecial Weather StatementLZKJackson39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.